# SDR DALA2014110105882

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 66,999 hours, 28,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING LOCATED FWD LT PASSENGER DOOR CUTOUT BETWEEN FRAME 16 AND FRAME 20 AND AT LEVEL STR 23.   REPLACED CENTER FITTING LOCATED FWD LT PASSENGER DOOR CUTOUT BETWEEN FRAME 16 AND FRAME 20 AND AT LEVEL STR 23 IAW SRM 51-72-11 AND DWG D53112225.
